# SDR SWIA202161953

- Difficulty date: October 15, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N192SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000638
- Aircraft time: 13,255 hours, 7,802 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST REMOVAL INSPECTION- R/H ELEVATOR #3 ATTACH POINT BOLT CORRODED.     (C-CHECK RO 10/27/2021)    REMOVED AND REPLACED R/H ELEVATOR #3 ATTACH POINT BOLT ON RACK. SEE CAMP # 23657716 FOR FINAL INSTALLATION.
